# SDR CA110729005

- Difficulty date: July 6, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Cessna 172L
- Aircraft time: 16,396 hours
- Engine: Lyc O320E2D
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 0500118117
- Condition: Chafed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGID ALUMINIUM FUEL LINE, FOUND CHAFED THRU APPROX HALF OF WALL THICKNESS.  LOCATION - RT AFT DOOR FRAME LOWER CORNER AT BEND WHERE LINE IS ROUTED THRU FLOOR BULKHEAD AND CONTINUES THRU INSIDE OF LOWER DOOR FRAME.
